# SDR 2005UALA00158

- Difficulty date: February 12, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 48,796 hours, 26,673 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP AT AFT GALLEY INOPERATIVE. FOUND POWER SOCKET DISCONNECTED. CONNECTED SOCKET.
